MathSciNet Relay Station
MathSciNet bibliographic data
MR2337237 11P82 (05A17 11F27)
Baruah, Nayandeep Deka; Berndt, Bruce C. Partition identities and Ramanujan's modular equations. J. Combin. Theory Ser. A 114 (2007), no. 6, 1024–1045.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement